Alert archive / Texas / Flash Flood Watches in 2015

Flash Flood Watch 21, NWS Fort Worth, TX

December 12, 201518 counties in Texas

NWS Fort Worth, TX issued this flash flood watch at Dec 12, 2015, 2:08 PM CST for 18 counties in Texas. It was in force for 22 hr.

The area

The counties it named.

The facts

Issued
Dec 12, 2015, 2:08 PM CST (20:08 UTC)
Expired
Dec 13, 2015, 12:00 PM CST
In force
22 hr
Issued by
NWS Fort Worth, TX
Flood severity
None

Counties Anderson County, TX, Delta County, TX, Falls County, TX, Fannin County, TX, Freestone County, TX, Henderson County, TX, Hopkins County, TX, Hunt County, TX, Kaufman County, TX, Lamar County, TX, Leon County, TX, Limestone County, TX, Milam County, TX, Navarro County, TX, Rains County, TX, Robertson County, TX, Rockwall County, TX, Van Zandt County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 113 km from the middle of the area, began a volume at 20:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 8.1 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2015-12-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 141 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2015-12-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 287 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
141 J/kg
Mixed-layer CIN
-149 J/kg
Mixed-layer LCL
643 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
287 m²/s²
0-3 km storm-relative helicity
286 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

220 
WGUS64 KFWD 122008
FFAFWD

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE FORT WORTH TX
208 PM CST SAT DEC 12 2015

...FLASH FLOOD WATCH IN EFFECT THROUGH MIDDAY SUNDAY ACROSS
EASTERN PARTS OF NORTH AND CENTRAL TEXAS...

.A COUPLE OF ROUNDS OF SHOWERS AND THUNDERSTORMS...SOME WITH HEAVY
RAINFALL WILL OCCUR THROUGH SUNDAY MORNING ALONG AND EAST OF A
LINE FROM BONHAM...TO ROCKWALL...TO CORSICANA...TO CAMERON. SEVERAL
INCHES OF RAINFALL ARE POSSIBLE. WHEREVER RAINFALL BANDS SET UP
AND TRAIN OVER THE SAME AREAS...RUN OFF WILL OCCUR RAPIDLY AND
PRODUCE AREAS OF FLASH FLOODING.

TXZ094-095-105>107-120>123-135-146>148-160>162-174-175-130415-
/O.NEW.KFWD.FF.A.0021.151212T2008Z-151213T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FANNIN-LAMAR-HUNT-DELTA-HOPKINS-ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-
HENDERSON-NAVARRO-FREESTONE-ANDERSON-FALLS-LIMESTONE-LEON-MILAM-
ROBERTSON-
INCLUDING THE CITIES OF...BONHAM...PARIS...GREENVILLE...
COMMERCE...COOPER...SULPHUR SPRINGS...ROCKWALL...TERRELL...
KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...
EDGEWOOD...EMORY...POINT...EAST TAWAKONI...ATHENS...
GUN BARREL CITY...CORSICANA...TEAGUE...FAIRFIELD...PALESTINE...
MARLIN...MEXIA...GROESBECK...BUFFALO...CENTERVILLE...JEWETT...
OAKWOOD...CAMERON...ROCKDALE...HEARNE...FRANKLIN...CALVERT
208 PM CST SAT DEC 12 2015

...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY MORNING...

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* FLASH FLOOD WATCH FOR PORTIONS OF NORTH CENTRAL TEXAS... 
  NORTHEAST TEXAS AND SOUTH CENTRAL TEXAS...INCLUDING THE 
  FOLLOWING AREAS...IN NORTH CENTRAL TEXAS...FALLS...FANNIN... 
  FREESTONE...HUNT...KAUFMAN...LIMESTONE...NAVARRO AND ROCKWALL. 
  IN NORTHEAST TEXAS...ANDERSON...DELTA...HENDERSON...HOPKINS... 
  LAMAR...LEON...RAINS AND VAN ZANDT. IN SOUTH CENTRAL TEXAS... 
  MILAM AND ROBERTSON. 

* THROUGH SUNDAY MORNING

* WIDESPREAD RAINFALL AMOUNTS OF 2 TO 3 INCHES ARE EXPECTED WITH
  ISOLATED AMOUNTS GREATER THAN 4 INCHES POSSIBLE.

* A COUPLE OF ROUNDS OF SHOWERS AND THUNDERSTORMS CONTAINING
  LOCALLY HEAVY RAINFALL WILL OCCUR THROUGH SUNDAY MORNING.
  TRAINING OF ACTIVITY WILL RESULT IN RAPID RUN OFF AND RESULT IN
  FLASH FLOODING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS ARE FAVORABLE FOR HEAVY
RAIN WHICH MAY LEAD TO FLASH FLOODING. YOU SHOULD MONITOR THE
LATEST FORECASTS FROM THE NATIONAL WEATHER SERVICE AND BE
PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED FOR
YOUR AREA.

&&

$$
2 follow-up statements
285 
WGUS64 KFWD 130934
FFAFWD

FLOOD WATCH
NATIONAL WEATHER SERVICE FORT WORTH TX
334 AM CST SUN DEC 13 2015

...FLASH FLOOD WATCH IN EFFECT THROUGH MIDDAY TODAY ACROSS
EASTERN PARTS OF NORTH AND CENTRAL TEXAS...

.A FINAL ROUND OF SHOWERS AND THUNDERSTORMS...SOME WITH HEAVY
RAINFALL WILL OCCUR THROUGH THE MORNING ALONG AND EAST OF A LINE
FROM BONHAM...TO ROCKWALL...TO CORSICANA...TO CAMERON. ADDITIONAL
RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE POSSIBLE. THIS
ADDITIONAL RAINFALL MAY RESULT IN AREAS OF FLASH FLOODING.

TXZ094-095-105>107-120>123-135-146>148-160>162-174-175-131800-
/O.CON.KFWD.FF.A.0021.000000T0000Z-151213T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FANNIN-LAMAR-HUNT-DELTA-HOPKINS-ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-
HENDERSON-NAVARRO-FREESTONE-ANDERSON-FALLS-LIMESTONE-LEON-MILAM-
ROBERTSON-
INCLUDING THE CITIES OF...BONHAM...PARIS...GREENVILLE...
COMMERCE...COOPER...SULPHUR SPRINGS...ROCKWALL...TERRELL...
KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...
EDGEWOOD...EMORY...POINT...EAST TAWAKONI...ATHENS...
GUN BARREL CITY...CORSICANA...TEAGUE...FAIRFIELD...PALESTINE...
MARLIN...MEXIA...GROESBECK...BUFFALO...CENTERVILLE...JEWETT...
OAKWOOD...CAMERON...ROCKDALE...HEARNE...FRANKLIN...CALVERT
334 AM CST SUN DEC 13 2015

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL NOON CST TODAY...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF NORTH CENTRAL TEXAS...NORTHEAST TEXAS AND SOUTH 
  CENTRAL TEXAS...INCLUDING THE FOLLOWING AREAS...IN NORTH 
  CENTRAL TEXAS...FALLS...FANNIN...FREESTONE...HUNT...KAUFMAN... 
  LIMESTONE...NAVARRO AND ROCKWALL. IN NORTHEAST TEXAS... 
  ANDERSON...DELTA...HENDERSON...HOPKINS...LAMAR...LEON...RAINS 
  AND VAN ZANDT. IN SOUTH CENTRAL TEXAS...MILAM AND ROBERTSON. 

* UNTIL NOON CST TODAY

* ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE EXPECTED WITH
  SOME ISOLATED HIGHER AMOUNTS POSSIBLE.

* A FINAL ROUND OF SHOWERS AND THUNDERSTORMS CONTAINING LOCALLY
  HEAVY RAINFALL WILL OCCUR THROUGH THE MORNING. THIS ADDITIONAL
  RAINFALL MAY RESULT IN FLASH FLOODING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS ARE FAVORABLE FOR HEAVY
RAIN WHICH MAY LEAD TO FLASH FLOODING. YOU SHOULD MONITOR THE
LATEST FORECASTS FROM THE NATIONAL WEATHER SERVICE AND BE
PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED FOR
YOUR AREA.

&&

$$
800 
WGUS64 KFWD 131745
FFAFWD

FLOOD WATCH
NATIONAL WEATHER SERVICE FORT WORTH TX
1145 AM CST SUN DEC 13 2015

...THE FLASH FLOOD WATCH WILL BE ALLOWED TO EXPIRE AT NOON CST
TODAY...

.HEAVIER RAINS HAVE SHIFTED EAST OF THE FLASH FLOOD WATCH AREA
WITH ONLY SCATTERED LIGHT RAIN POSSIBLE THIS AFTERNOON. THOUGH
RESIDUAL AREAL FLOODING IS POSSIBLE...FLASH FLOODING FROM RAINFALL
IS NO LONGER CONSIDERED A THREAT. 

TXZ094-095-105>107-120>123-135-146>148-160>162-174-175-131845-
/O.EXP.KFWD.FF.A.0021.000000T0000Z-151213T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FANNIN-LAMAR-HUNT-DELTA-HOPKINS-ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-
HENDERSON-NAVARRO-FREESTONE-ANDERSON-FALLS-LIMESTONE-LEON-MILAM-
ROBERTSON-
INCLUDING THE CITIES OF...BONHAM...PARIS...GREENVILLE...
COMMERCE...COOPER...SULPHUR SPRINGS...ROCKWALL...TERRELL...
KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...
EDGEWOOD...EMORY...POINT...EAST TAWAKONI...ATHENS...
GUN BARREL CITY...CORSICANA...TEAGUE...FAIRFIELD...PALESTINE...
MARLIN...MEXIA...GROESBECK...BUFFALO...CENTERVILLE...JEWETT...
OAKWOOD...CAMERON...ROCKDALE...HEARNE...FRANKLIN...CALVERT
1145 AM CST SUN DEC 13 2015

...FLASH FLOOD WATCH WILL EXPIRE AT NOON CST TODAY...

THE FLASH FLOOD WATCH FOR PORTIONS OF NORTH CENTRAL TEXAS...
NORTHEAST TEXAS AND SOUTH CENTRAL TEXAS WILL EXPIRE AT NOON CST
TODAY. 

HEAVIER RAINS THAT RESULT IN LOCALIZED FLASH FLOODING HAVE MOVED
EAST OF THE WATCH AREA...THOUGH SCATTERED AREAS OF LIGHT RAIN
REMAIN POSSIBLE THIS AFTERNOON. RESIDUAL AREAL FLOODING FROM
PREVIOUS RAINFALL WILL CONTINUE ACROSS PARTS OF THE WATCH AREA. 

$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood watch went out at Dec 12, 12:11 PM CST, 1 hour 57 minutes earlier.

Area forecast discussion, Dec 12, 12:11 PM CST, 1 hour 57 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
1211 PM CST SAT DEC 12 2015

.AVIATION...
/18Z TAFS/

WIDESPREAD MVFR CIGS ARE IN PLACE ACROSS NORTH TEXAS AND SCATTERED
SHOWERS ARE NOW DEVELOPING AND SPREADING NORTH INTO THE REGION.
THINK ACTIVITY WILL GRADUALLY INCREASE IN COVERAGE AND INTENSITY
THROUGH THE AFTERNOON MAINLY ALONG AND EAST OF INTERSTATE 35. WACO
WILL LIKELY SEE SOME ON AND OFF SHOWERS THROUGH MUCH OF THE
AFTERNOON AND WILL KEEP A TEMPO FOR -SHRA. SCATTERED SHOWERS MAY
BE A LITTLE LATER THIS AFTERNOON FARTHER NORTH IN THE METROPLEX.
EITHER WAY...MVFR CIGS SHOULD PREVAIL WITH BRIEF REDUCTIONS IN
VISIBILITY IN PRECIPITATION. THERE WILL LIKELY BE A LULL IN THE
ACTIVITY LATE THIS EVENING AS THE MAIN AREA OF PRECIPITATION TO
THE EAST CONTINUES TO PULL NORTHEAST AWAY FROM THE MAJOR AIRPORTS.
THE MAIN UPPER LOW WILL REMAIN TO THE WEST AND A SQUALL LINE
SHOULD BE IN THE DEVELOPING STAGES WELL WEST OF THE MAJOR AIRPORTS
PRIOR TO MIDNIGHT. THE LINE OF STORMS SHOULD MOVE EAST RATHER
QUICKLY AND THE TIMING ON THUNDERSTORMS IS WITH FAIRLY HIGH
CONFIDENCE. THINK THE LINE WILL MOVE THROUGH THE METROPLEX BETWEEN
7 AND 10Z WITH AFW/FTW BEING IMPACTED FIRST...THEN A PROGRESSION
EASTWARD THROUGH EARLY SUNDAY MORNING. STRONG WEST WINDS WILL
ACCOMPANY THE SQUALL LINE FOLLOWED BY A BRIEF RESPITE IN THE WINDS
AFTER THE STORMS PASS. THERE MAY BE A FEW HOURS OF LIGHT RAIN
BEHIND THE MAIN LINE OF STORMS CONTINUING INTO EARLY SUNDAY
MORNING. SOUTHWEST WINDS WILL INCREASE AGAIN BY MID MORNING TO
AROUND 20 KT. THERE MAY SCT/BKN MID LEVEL CLOUDINESS THAT PERSISTS
THROUGH THE DAY AS THE CORE OF THE UPPER LOW CROSSES THE AREA. VFR
CONDITIONS ARE EXPECTED DURING THIS TIME HOWEVER.

DUNN

&&

.PREV DISCUSSION... /ISSUED 1110 AM CST SAT DEC 12 2015/
OVERALL FORECAST TRENDS FOR THE INCOMING UPPER LEVEL SYSTEM...
ASSOCIATED SURFACE COLD FRONT...AND ROUNDS OF CONVECTION LOOK
GOOD THIS AFTERNOON THROUGH TONIGHT. HOWEVER...STRONG LOW LEVEL
WAA ASSOCIATED WITH UNIDIRECTIONAL VAD PROFILER SOUTHERLY WINDS
35-50 KTS ARE ALLOWING CURRENT TEMPERATURES TO PUSH CLOSE TO
FORECAST HIGHS IN SOME AREAS ALREADY. WITH WIDESPREAD SHOWERS AND
STORMS STILL HOURS AWAY...HAVE RAISED HIGHS UP A FEW DEGREES...
ESPECIALLY EAST OF I-35.

A SLIGHT RISK FOR SEVERE WEATHER REMAINS IN EFFECT FOR THE ENTIRE
AREA. A QUICK LESSON ON WHAT THESE CONVECTIVE RISKS FROM SPC
MEAN. CATEGORIES RANGE FROM MARGINAL THROUGH HIGH RISK. THESE
RISKS ARE BASED ON COVERAGE OF DIFFERENT SEVERE WEATHER ELEMENTS
WITHIN 25 MILES OF ANY ONE POINT. IT IS NOT A MEASURE OF SEVERITY
OF STORMS EXPECTED. BASICALLY THIS AFTERNOON THROUGH TONIGHT
THERE/S ONLY A VERY SMALL RISK FOR TORNADOES...2 PERCENT OR
LESS...5-10 PERCENT FOR MARGINALLY SEVERE HAIL ACROSS OUR FAR
WESTERN COUNTIES TONIGHT...THEN A GENERAL AND BROAD 15 PERCENT
CHANCE FOR DAMAGING WINDS.

THE MAIN WINDOW FOR SEVERE WILL LIKELY START LATE THIS AFTERNOON
AND CONTINUE OVERNIGHT...WHILE LINGERING BRIEFLY ACROSS OUR FAR
EASTERN COUNTIES EARLY SUNDAY MORNING. THE HEAVY RAIN RISK REMAINS
ACROSS OUR FAR E/SE COUNTIES WHERE 2-4 INCHES IS POSSIBLE WHEN ALL
IS SAID AND DONE. A GOOD AMOUNT OF THIS WILL COME WITH FIRST
ROUND ASSOCIATED WITH THE STRONG LOW LEVEL FLOW AND WAA LATE TODAY
AND THIS EVENING. THE REST WILL COME TONIGHT WITH THE MAIN SYSTEM
/WHICH IS TRACKING FURTHER SOUTH NOW ON MODEL RUNS/ AND ASSOCIATED
SQUALL LINE TONIGHT ALONG THE COLD FRONT. WITH THIS SYSTEM BEING
PROGRESSIVE...WE/RE THINKING FLASH FLOODING WILL BE MORE LOCALIZED
AND WITH RIVER FLOODING THE MORE CERTAIN ENTITY BY THIS TIME
SUNDAY.

05/

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  76  53  63  43  68 /  60 100  70   5   0
WACO, TX              75  52  63  42  70 /  60 100  70   5   0
PARIS, TX             76  57  62  42  66 /  60 100 100  10   5
DENTON, TX            74  51  63  42  68 /  60 100  70   5   0
MCKINNEY, TX          75  52  61  43  66 /  60 100  80  10   0
DALLAS, TX            77  52  63  43  69 /  60 100  80  10   0
TERRELL, TX           76  53  61  43  68 /  70 100  90  10   0
CORSICANA, TX         77  55  61  44  70 /  70 100  90  10   0
TEMPLE, TX            74  54  64  43  70 /  60 100  70   5   0
MINERAL WELLS, TX     75  49  62  41  70 /  50 100  50   5   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Dec 12, 11:23 AM CST, 2 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
1123 AM CST SAT DEC 12 2015

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-131200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
1123 AM CST SAT DEC 12 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON
WITH THE BEST CHANCES EAST OF INTERSTATE 35. A FEW STORMS MAY
BECOME SEVERE WITH DAMAGING WINDS AND LOCALLY HEAVY RAINFALL. AN
ISOLATED TORNADO IS ALSO POSSIBLE.

MORE NUMEROUS THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG AND
AHEAD OF A COLD FRONT LATE THIS EVENING ACROSS WESTERN NORTH
TEXAS. STORMS SHOULD ORGANIZE INTO A SQUALL LINE ALONG THE
FRONT...AS IT MOVES EAST ACROSS THE REGION AFTER MIDNIGHT. SEVERE
STORMS WITH DAMAGING WINDS AND LOCALLY HEAVY RAINFALL ARE
EXPECTED. AN ISOLATED TORNADO WILL ALSO BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THUNDERSTORMS WILL LINGER ACROSS EASTERN NORTH TEXAS SUNDAY
MORNING...BEFORE ENDING BY MIDDAY. THE BEST CHANCES FOR STORMS
WILL BE EAST OF THE INTERSTATE 35 CORRIDOR...THOUGH MID MORNING
SUNDAY...BEFORE EXITING THE AREA BEFORE MIDDAY. A FEW SEVERE
STORMS WITH DAMAGING WINDS AND LOCALLY HEAVY RAINFALL WILL REMAIN
POSSIBLE.

.SPOTTER INFORMATION STATEMENT...
LIMITED SPOTTER ACTIVATION MAY BE REQUESTED THIS AFTERNOON ALONG
AND EAST OF INTERSTATE 35...WITH ACTIVATION MORE LIKELY BEGINNING
IN THE FAR WESTERN COUNTIES THIS EVENING AND SPREADING EAST ACROSS
THE ENTIRE AREA OVERNIGHT.

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 12, 7:40 AM CSTRiver Flood WarningFWDDelta, Hopkins5 days
Dec 12, 3:28 PM CSTAreal Flood AdvisoryFWDNavarro3 hr
Dec 12, 3:47 PM CSTTornado WarningFWDVan Zandt28 min
Dec 12, 4:01 PM CSTTornado WarningFWDVan Zandt29 min
Dec 12, 4:24 PM CSTTornado WarningFWDHopkins36 min
Dec 12, 4:42 PM CSTAreal Flood AdvisoryFWDHunt, Rains2 hr
Dec 12, 5:03 PM CSTFlash Flood WarningFWDDelta, Hopkins, Hunt, Rains, Van Zandt3 hr

Nearby

Flash Flood Watches in Texas, 2015Every flash flood watch in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.